# SDR DALA2022072705169

- Difficulty date: July 23, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 93,402 hours, 38,837 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 NOISY R1 DOOR INNER HANDLE TO OPEN /CLOSE MOVEMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00368:LOWER LINNER/ BUSTLE COVER AND SAFETY PIN WAS REMOVED, HANDLE MECHANISM WERE LUBED, OPERATIONAL CHECK WAS VERIFIED AND OK TO SERVICE IR DOOR SERVICE / SAFETY PIN WAS STOWED, SAME LOWER LINNER AND BUSTLE COVER WERE INSTALLED PER B757-200 AMM 12-21. (2333602)
